Paracetemol Period Pain Tabs 14’s

Panadol Period Pain is pain relief tablets that help to ease pain caused by menstrual cramps and other aches and pains that are caused by your menstrual cycle. These tablets can ease other everyday ailments as well as period pain, including headaches, toothache, sore throat, and symptoms of cold and flu.

KSh680.00

5 in stock

Added to wishlistRemoved from wishlist 0
SKU: PPIR-PANAD-PERI-14 Categories: , , , ,

Period pain, or menstrual cramps, happen when your womb sheds its lining as a part of your menstrual cycle. Your womb contracts it’s muscular walls to help the lining to shed away more quickly and when this happens it causes painful stomach cramps which can also cause a sore back and thighs.

Panadol Period Pain contains the active ingredients paracetamol and caffeine, which work together to ease pain caused by menstrual cramps as well as other aches and pains. Paracetamol is a popular painkiller that many people use to ease aches, pains, and cramps, it can also be used to bring down high temperatures. Caffeine helps paracetamol to work more effectively, easing your period pain fast.

Panadol Period Pain should not be taken at the same time as some other medications, as they can interact. This includes:

  • Metoclopramide or domperidone, which is used for nausea and vomiting
  • Colestyramine, which is used to lower blood cholesterol
  • Blood-thinning drugs or anticoagulants, such as warfarin

Speak to your doctor or pharmacist before taking this product if you are taking any other medication, including those you have bought without a prescription.

Panadol Period Pain tablets contain caffeine, which should be limited during pregnancy and can pass to your baby in your breast milk. For these reasons, you should not take this product while you are pregnant or breastfeeding. If you need to take painkillers or any other type of medication while pregnant or breastfeeding, speak to your doctor or pharmacist before taking them, to be sure that they are safe for you and your baby.

Take 2 Panadol Period Pain tablets every 4 hours, as needed. Do not take more often than every 4 hours and do not take more than 8 tablets in any 24 hours. Avoid too much caffeine in drinks like coffee and tea while using this product, too much caffeine intake can have side effects.

Panadol Period Pain is not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, caffeine, or any of the other listed ingredients. Do not take these tablets at the same time as any other medicines containing paracetamol.

Like all medicines, Panadol Period Pain can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
  • Skin rash or peeling, mouth ulcers
  • Breathing problems. These are more likely if you have experienced them before when taking other painkillers.
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin (jaundice)

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist immediately.

Store in a cool, dry place that is below 25 degrees C. Keep out of sight and reach of children. Store in original packaging and do not use after the expiry date printed on the package.

Paracetemol Period Pain Tabs 14’s
Paracetemol Period Pain Tabs 14’s

KSh680.00

Contact Us

PillPharm
Reset Password